# SDR DL757090722

- Difficulty date: April 19, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, RT SIDE STRUCTURE INTERCOSTAL AT STA 620 TO 640 S-21R EXFOLIATED CP 53-121-01.  C/W AT SAA, SAT ON N/R 127276 JOB 82639630001.
